Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro going up and down(Bozeman)

Posted by Rainee on January 18, 2003, at 18:08:27

In reply to Re: Lexapro going up and down Rainee, posted by bozeman on January 18, 2003, at 13:23:54

Wow you hit the nail ont the head! I feel exactly how you describe it... My biggest thing is I stress over the stress! I wait for the other shoe to drop too!

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[136458]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rainee thread:136410
URL: http://www.dr-bob.org/babble/20030113/msgs/136458.html